Skip to Content
Benadryl Ultratabs Allergy Relief Medicine, 25 mg Diphenhydramine HCl Antihistamine Tablets For Relief of Cold & Allergy Symptoms Like Sneezing, Runny Nose, & Itchy Eyes & Throat, 24 ct

Price:

8.72


Benadryl Ultratabs Allergy Relief Medicine, 25 mg Diphenhydramine HCl Antihistamine Tablets For Relief of Cold & Allergy Symptoms Like Sneezing, Runny Nose, & Itchy Eyes & Throat, 24 ct

https://nutricity.ar/shop/brswihalo54bwfdy-benadryl-ultratabs-allergy-relief-medicine-25-mg-diphenhydramine-hcl-antihistamine-tablets-for-relief-of-cold-allergy-symptoms-like-sneezing-runny-nose-itchy-eyes-throat-24-ct-148333 https://nutricity.ar/web/image/product.template/148333/image_1920?unique=871402c
(0 review)
4 sold in last 24 hours

Stock Expiry Date: 19-02-2027

Made in the USA
100% Authentic — Sourced directly from manufacturers or their authorized dealers!

  • ALLERGY RELIEF MEDICATION: 24-count package of Benadryl Allergy Tablets for allergy relief help to alleviate symptoms associated with allergies such as sneezing, runny nose, itchy throat or nose, and itchy/watery eyes
  • ANTIHISTAMINE TABLETS: This allergy medicine temporarily provides relief of hay fever and other upper respiratory symptoms such as sneezing and runny nose. It also provides relief from common allergens such as tree pollen, dust, mold and pet dander
  • COLD SYMPTOM RELIEF: The antihistamine tablets with diphenhydramine hydrochloride feature an effective and powerful formula that works when you need it most. The tablets for multi-symptom relief help tackle both cold and allergy symptoms
  • DIPHENHYDRAMINE HCl FORMULA: Benadryl allergy medicine is formulated with 25 mg of diphenhydramine hydrochloride, an antihistamine that works to help provide allergy and upper respiratory relief
  • POWERFUL ALLERGY & COLD RELIEF IN JUST 1 PILL: Adults & children 12+, take one to two allergy tablets every four to six hours. Children ages 6-12, take one allergy medicine tablet every four to six hours. Do not give more than six doses in 24 hours

8.72 8.72 USD 8.72 Tax Included

Not Available For Sale

(0.36 / events)
5 people are viewing this right now

Displayed price includes all duties & taxes.

  • Flavor
  • Unit Count
  • Item Form
  • Item Weight
  • Product Benefits
  • Number Of Items
  • Dosage Form
  • Manufacturer
  • Ingredients
  • Product Type
  • Specific Uses For Product
  • Active Ingredients
  • Upc
  • Model Name
  • Global Trade Identification Number
  • Package Type Name
  • Target Audience
  • Net Content Count
  • Net Content Weight
  • Brand Name
  • Age Range Description
  • Container Type
  • Manufacturer Part Number
  • Model Number
  • Item Dimensions
  • Additional Features
  • Target Use Body Part

This combination does not exist.

Contact Us
Allergy Medicine
Ingredients Titanium Dioxide, Hypromellose, Magnesium Stearate, Microcrystalline Cellulose, Croscarmellose Sodium, Polyethylene Glycol, Dibasic Calcium Phosphate, Polysorbate 80, D&C red No. 27 aluminum lake, Active ingredient (in each tablet): Diphenhydramine HCl 25 mg (antihistamine) Inactive ingredients: Carnauba wax
Target Audience Unisex-Adults, Unisex-Kids
Flavor Unflavored
Unit Count 24 Count
Item Form Tablet
Item Weight 9.07 G
Product Benefits Allergy Control
Number Of Items 1
Dosage Form Tablets
Manufacturer Kenvue
Product Type Allergy Medicine
Specific Uses For Product Allergy
Active Ingredients Diphenhydramine Hcl
Upc 312547170314
Model Name Benadryl Ultratabs Antihistamine
Global Trade Identification Number 00312547170314
Package Type Name Bottle
Net Content Count 24 Count
Net Content Weight 3.2 Pounds
Brand Name Benadryl
Age Range Description Adult
Container Type Bottle
Manufacturer Part Number 416436
Model Number 416436
Item Dimensions 3.6 x 3.5 x 0.8 inches
Additional Features Allergy Control
Target Use Body Part Eyes
  • Buy Four or More Offer

    5% off when you buy 4 or more.

  • Next Purchase Offer
    Get 5% off your next purchase.
  • Ships From(Argentina)
    Orders are processed and shipped from Brooklyn, USA.
  • Delivery Offer(Argentina)
    Enjoy free delivery on orders above AR$ 290,000.
Delivery Detail
Estimate delivery times: 12-26 days (International).
3-6 days (Domestic)
Safe Checkout
Guaranteed Safe Checkout
Return Policy

30-Day Return Guarantee
Confidence-backed purchases with 30-day return support.

Free Return Pickup
Free return pickup available
We’ll handle returns from your doorstep at no extra cost.
SKU
BRSWIHALO54BWFDY
Category
Health Care , Over-the-Counter Medication , Allergy, Sinus & Asthma , Allergy Medicine
Barcode
312547170314
Tags

 

Get powerful relief from unexpected allergies with Benadryl Allergy Ultratabs Antihistamine Allergy Relief Tablets that offer effective cold & allergy relief from hay fever, upper respiratory allergy & common cold symptoms in one small, oval shaped coated tablet. Each easy-to-swallow allergy medicine tablet contains 25 milligrams of the antihistamine diphenhydramine HCl to temporarily relieve allergy symptoms due to hay fever & upper respiratory allergies like sneezing; runny nose; itchy throat & nose; & itchy, watery eyes & the common cold symptoms of runny nose & sneezing. From a trusted allergy brand, Benadryl Ultratabs with diphenhydramine hydrochloride 25 mg are intended for adults & children ages six & up. The allergy tablets from a doctor recommended brand work when you need it most & provide safe & effective allergy relief when used as directed. The small, easy-to-swallow tablet form provides multi-symptom indoor & outdoor allergy relief & cold relief.

Important information

Ingredients

Active ingredient (in each tablet): Diphenhydramine HCl 25 mg (antihistamine) Inactive ingredients: Carnauba wax, croscarmellose sodium, D&C red no. 27 aluminum lake, dibasic calcium phosphate, hypromellose, magnesium stearate, microcrystalline cellulose, polyethylene glycol, polysorbate 80, titanium dioxide

Legal Disclaimer

Statements regarding dietary supplements have not been evaluated by the FDA and are not intended to diagnose, treat, cure, or prevent any disease or health condition.

Product Dimensions

3.6 x 3.5 x 0.8 inches; 0.32 ounces

Shipping & Delivery

At Nutricity, we aim to deliver your order as quickly and safely as possible.

Domestic Shipping :

Orders are typically delivered within 3–6 business days.

International Shipping:

Estimated delivery time is 12–26 business days, depending on the destination and customs processing.

You will receive a tracking number once your order has been dispatched. Delivery times may vary during holidays or due to unforeseen delays.

Similar Products
Accessory Products

Disclaimer

Dietary supplements are not medicines. Products sold on this website are not intended to diagnose, treat, cure, or prevent any disease. If you have a medical condition then always consult a qualified healthcare professional before use. Individual results may vary. By placing an order, you agree to comply with your country’s import regulations. We cover applicable duties and taxes where stated.​